MathSciNet Relay Station
MathSciNet bibliographic data
MR1859026 (2002i:18012) 18E35 (18G55)
Renaudin, Olivier Localisation homotopique et tour de Taylor pour une catégorie abélienne. (French) [Homotopic localization and Taylor tower for an abelian category] Trans. Amer. Math. Soc. 354 (2002), no. 1, 75–89 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement